# SDR ERAA20130033

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 36,369 hours, 43,766 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 1003810061
- Condition: Faulty
- Location: Nlg
- Part time: 3,270 hours, 3,805 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETRACTED LANDING GEAR, GREEN LIGHTS EXTINGUISHED GEAR HANDLE REMAINED ILLUMINATED.  REMOVED AND REPLACED NLG UP POSITION SWITCH AND RIGGED IAW B1900C MAINTENANCE MANUAL 32-60-00.  PERFORMED GEAR SWING IAW B1900C MAINTENANCE MANUAL 32-30-00.  NLG UP POSITION SWITCH OPS CHECK GOOD.  GREEN LIGHTS AND GEAR HANDLE LIGHTS OPERATE NORMAL.  OK FOR SERVICE.
